# SDR RAIA201911165002

- Difficulty date: November 5, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 14520734005
- Condition: Cracked
- Location: Zone 100
- Part time: 41,253 hours, 26,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B FIN UPPER RH ANGLE SUPPORT BRACKET IS CRACKED-          REMOVED CRACKED ANGLE SUPPORT LOCATED & DRILLED UP NEW ANGLE SUPPORT BRACKET. INSTALLED NEW ANGLE SUPPORT BRACKET.
